# SDR AMTA200500423

- Difficulty date: May 5, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Nr 1 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD/FIREWALL, NR 1 ENGINE STRUT MID BULKHEAD HAS MIGRATING SHIMS AT FORWARD OUTBOARD LOWER MID SPAR BOLT ATTACH POINT PP STATION 174.  COMPLIED WITH PART 2 OF ERA 757-54R-5870.  (M)
